# SDR RAIA00205140

- Difficulty date: May 2, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Aircraft time: 29,691 hours, 29,797 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5619-STL- LANDING GEAR WILL NOT RETRACT.  MAINTENANCE PERFORMED LANDING GEAR RETRACTION CHECK AND COULD NOT DUPLICATE MALFUNCTION, OPS CHECK OK.
